MathSciNet Relay Station
MathSciNet bibliographic data
MR1241803 11G40 (11G05 11R23)
Guo, Li General Selmer groups and critical values of Hecke $L$-functions. Math. Ann. 297 (1993), no. 2, 221–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement